# SDR CALA2023041701133

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A3252
- Condition: Damaged
- Location: Fwd Crgo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE REPAIR AT AFT EDGE OF FWD CARGO DOOR HAS DAMAG E TO EDGE OF THE REPAIR DOUBLER (RED AAR NR 99960253) T REPAIR BY ECRA 5331-02582 (DIP LOGPAGE 4368800). BOTH EXISTING DOOR CUTOUT ON AIRCRAFT N12216 IN ACCORDANCE WITH PART 2 OF THE REPAIRS WERE REMOVED AND COMBINED INTO A NEW SINGLE EXTERNAL RE LATEST REVISION OF ECRA 5331-03019. PAIR. DIP PER ABOVE REQUIREMENTS. DURING A D1 CHECK AT AAR-RFD, DAMAGE WAS NOTED TO AN EXISTING EX NEW REPAIR ACCOMPLISHED IAW ECRA 5331-03019 AND AAR RFD EA TERNAL REPAIR INSTALLED AT THE LOWER AFT CORNER OF THE FORWARD C 230093 ON ARR HANGAR NR 99960253. PER PART 1 STEP 3, INITIATE A ARGO DOOR CUTOUT BY ECRA 5330-03175 REVISION B (DIP LOGPAGE 8843 DIP - ON OR BEFORE APRIL 6, 2025, PERFORM AN INSPECTION OF THE 892). ANOTHER EXTERNAL REPAIR WAS INSTALLED JUST AFT OF THE FIRS EXTERNAL REPAIR AT THE LOWER AFT CORNER OF THE FORWARD CARGO TOMC APPROVED DIP TO PERFORM AN INSPECTION OF THE EXTERNAL TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR AT THE LOWER AFT CORNER OF THE FORWARD CARGO DOOR CUTOUT IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-03019 ON OR BEFORE APRIL 6, 2025. QC QC REVIEWED. T/A : 06 APRIL 2025..........AS/U393878 RECORDS UPDATE
